# SDR CA970219010

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 3425 · Integrated Flight System
- Part: Gyro
- Part number: 4001808901
- Condition: Intermittent
- Location: Hsi Nr 2 Pos
- Part time: 15,440 hours
- Component: Sperryflt
- Stage of operation: TX
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(CAN) HSI #2 POSITION FAILED TO ERECT ON STARTUP AT RAMP. REPLACED.
